Alert archive / New York / Flash Flood Warnings in 2011

Flash Flood Warning 121, NWS Binghamton, NY

September 29, 2011Broome County, Tioga County, Tompkins County, New York; Bradford County, Susquehanna County, Wyoming County, Pennsylvania

NWS Binghamton, NY issued this flash flood warning at Sep 29, 2011, 12:16 AM EDT for Broome County, Tioga County, Tompkins County, New York; Bradford County, Susquehanna County, Wyoming County, Pennsylvania. It was in force for 4 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 29, 2011, 12:16 AM EDT (04:16 UTC)
Expired
Sep 29, 2011, 4:15 AM EDT
In force
4 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Broome County, NY, Tioga County, NY, Tompkins County, NY, Bradford County, PA, Susquehanna County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 52 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 29, 1:36 AM EDTFLASH FLOODVestal, NY2 FEET OF WATER ON TRACY CREEK ROAD IN VESTAL.
Sep 29, 2:45 AM EDTFLASH FLOODLittle Meadows, PASEVERAL ROADS FLOODED AND WATER OVER BRIDGES IN LITTLE MEADOWS.
Sep 29, 2:45 AM EDTFLASH FLOODTowanda, PASEVERAL SMALL STREAMS OUT OF THEIR BANKS IN MANY LOCATIONS ACROSS THE COUNTY.
Sep 29, 2:45 AM EDTFLASH FLOODVestal, NYSEVERAL ROADS FLOODED IN VESTAL... UNION CENTER AND WEST CORNERS.
Sep 29, 2:50 AM EDTFLASH FLOODApalachin, NYSEVERAL ROADS FLOODED IN APALACHIN... BARTON AND TIOGA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 80 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2011-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2011-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
790 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WGUS51 KBGM 290416
FFWBGM
NYC007-107-109-PAC015-115-131-290815-
/O.NEW.KBGM.FF.W.0121.110929T0416Z-110929T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1216 AM EDT THU SEP 29 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN BROOME COUNTY IN CENTRAL NEW YORK...
  TIOGA COUNTY IN CENTRAL NEW YORK...
  SOUTHEASTERN TOMPKINS COUNTY IN CENTRAL NEW YORK...
  BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...
  WESTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  NORTHWESTERN WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 415 AM EDT

* AT 1212 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  AN AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CANTON...
  LACEYVILLE...MONROETON...SAYRE...TOWANDA...TROY...WYALUSING...
  WYSOX...APALACHIN...CANDOR...ENDWELL...NEWARK VALLEY...NICHOLS...
  OWEGO...SPENCER...VESTAL...VESTAL CENTER AND WAVERLY.

PERIODS OF HEAVY RAIN WILL FALL ACROSS THE WARNING AREA THROUGH 3 
AM. THE COMBINATION OF HEAVY RAIN... AND VERY WET CONDITIONS FROM 
SEVERAL WEEKS OF HEAVY RAIN... WILL RESULT IN RAPID FLOODING OF 
STREAMS... CREEKS AND POOR DRAINAGE AREAS. RAINFALL TOTALS ACROSS 
THE WARNING AREA FROM MIDNIGHT THROUGH 3 AM WILL AVERAGE AROUND AN 
INCH... WITH LOCALIZED HIGHER AMOUNTS. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL 
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL 
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4199 7657 4200 7656 4205 7654 4208 7655
      4237 7648 4236 7604 4197 7595 4154 7610
      4154 7630 4159 7687 4160 7688 4189 7691

$$

MSE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 28, 10:21 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Sep 28, 10:21 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1021 PM EDT WED SEP 28 2011

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL MOVE
SLOWLY EAST TONIGHT AND THURSDAY...AND WILL PUSH A FRONT THROUGH
THE REGION ON THURSDAY. BANDS OF SHOWERS AND THUNDERSTORMS ARE
EXPECTED...WHICH COULD CAUSE FLASH FLOODING. THE WEATHER WILL
REMAIN UNSETTLED AND BECOME COLDER THE END OF THIS WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
UPDATED 1015 PM...LOCAL RADARS CONTINUE TO SHOW BANDS OF SHOWERS
AND EMBEDDED THUNDERSTORMS STREAMING NORTH FROM SOUTH CENTRAL PA.
WATER VAPOR IMAGERY SHOWS ANOTHER SHORT WAVE MOVING THROUGH THE
MID ATLANTIC REGION. AS THIS FEATURE MOVES EAST OVERNIGHT THE
MORE WIDESPREAD ACTIVITY WILL MOVE FROM THE WRN/CNTRL PTN OF FA TO
THE EASTERN SECTIONS. DUE TO HIGH PWATS AND SATURATED SOILS THE
THREAT FOR FLASH FLOODING WILL CONTINUE THROUGH THE OVERNIGHT
PERIOD. THUS FAR THIS EVENING THE MOST SIGNIFICANT FLOODING
OCCURRED OVER LUZERNE, WYOMING AND SUSQUEHANNA COUNTIES.

UPDATED AT 4 PM...
BANDS OF SHOWERS AND A FEW THUNDERSTORMS MOVING THROUGH THE CWA
ATTM. BEST INSTABILITY IS IN NE PA EXTENDING INTO SOUTH CENTRAL
NY. CAPES 1 TO 2K AND NEGATIVE LIS. FOR NOW BANDS MOVING AT A GOOD
ENOUGH CLIP THAT MAX RAINFALL RATES ARE MOSTLY AROUND AN INCH.
THIS MAY SLOW DOWN SOME TONIGHT BUT THE COVERAGE IS NOT BAD FOR
NOW. FETCH IS FROM THE SOUTH WITH MORE THUNDERSTORMS DEVELOPING
OVER SE PA HEADING THIS WAY. WITH MULTIPLE WAVES OF RAIN ISOLATED
FLASH FLOODING COULD OCCUR. IN LUZERNE LACKAWANNA AND WYOMING
WHERE FLOODING OCCURED TUE EVE MORE WIDESPREAD FLOODING IS
POSSIBLE.

LATE EVENING INTO LATE TONIGHT THE SHOWERS AND THUNDERSTORMS WILL
LOSE SOME OF THE HEAVIER RAIN BUT CONTINUE INTO THURSDAY. SOME
DRYING MAY WORK INTO THE FAR WEST LATE TONIGHT IF THE OCCLUDED
FRONT MOVES EAST SOME.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
UPDATED AT 4 PM...
FLOOD WATCH WILL CONTINUE WITH A NORTH TO SOUTH BAND OF RAIN
MOVING EAST WITH A FRONT AHEAD OF THE UPPER LEVEL CLOSED LOW AS IT
FILLS AND MOVES EAST PICKING UP SPEED. THIS BAND OF RAIN WILL MOVE
EAST OF THE CWA LATE IN THE DAY. THIS RAIN WILL NOT BE AS INTENSE
AS TODAY OR YESTERDAY BUT THE MOVEMENT WILL BE SLOW.

WHILE THE INITIAL UL LOW LIFTS OUT ANOTHER ONE TAKES ITS PLACE.
THIS ONE DIGS SE THROUGH THE WRN GREAT LAKES THU NGT AND FRI. THIS
CLOSES OFF AND CONTINUES TO MOVE SE INTO THE MID ATLANTIC STATES
SATURDAY. FOR US THIS WILL MEAN OCCASIONAL SHOWERS AND VERY COLD
TEMPERATURES COMPARED TO WHAT WE HAVE TODAY. HIGHS PROBABLY IN
THE U40S TO L50S SATURDAY AND SUNDAY. RAIN INTENSITY WILL BE
MOSTLY LIGHT SO FLOODING NOT EXPECTED THIS WEEKEND.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MODELS IN A VERY GENERAL AGREEMENT WITH THE FORECAST FOR THE END
OF THE WEEKEND AND THE BEGINNING OF NEXT WEEK. THEY HAVE A DEEP
TROUGH SLOWLY MOVING OFF TO THE EAST, WITH SEVERAL LOW PRESSURE
CENTERS ROTATING INTO THE TROUGH. THIS KEEPS RAIN SHOWERS A
POSSIBILITY FOR SATURDAY NIGHT AND SUNDAY, BUT ON THE LOW END OF
SLIGHT CHANCE, AT LEAST FOR NOW. THE POPS DROP AS THE TROUGH
PUSHES EASTWARD.

IT IS WHAT THE TROUGH DOES NEXT THAT THE MODELS BEGIN TO DISAGREE,
ALTHOUGH THERE IS SLIGHTLY BETTER AGREEMENT THIS AFTERNOON THAN
THIS MORNING. THE ECMWF KEEPS A VERY STRONG TROUGH WITH ITS AXIS
JUST EAST OF MAINE. IT ALSO SHOWS WHAT COULD BE THE BEGINNING OF
AN OMEGA BLOCK WITH THE RIDGE AXIS THROUGH THE MISSISSIPPI VALLEY.
THIS KEEPS THE CWA IN A NORTHERLY FLOW FOR THE END OF THE
FORECAST PACKAGE. THE GFS HAD MORE PROGRESSIVE WAVES MOVING
THROUGH, BUT IS NOW SHOWING HINTS AT A LARGE RIDGE TRYING TO BUILD
OVER THE EAST COAST. IT DOES NOT QUITE HAVE THE OMEGA BLOCK
FORMATION, BUT IT IS SHOWING THAT WAVES WILL BE BLOCKED FOR A FEW
DAYS. THUS, AFTER SUNDAY, THE REMAINDER OF THE FORECAST PACKAGE
LOOKS MUCH COOLER THAN THIS WEEK, ALTHOUGH MUCH DRIER THAN THE
LAST COUPLE OF WEEKS.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
A LOW PRESSURE SYSTEM TO THE WEST, CONTINUES TO BRING MOISTURE TO
THE REGION. THIS IS ALLOWING WAVES OF RAIN SHOWERS TO MOVE
THROUGH. THIS IS ACCOMPANIED WITH LOWER CIGS, LOWER VSBYS, AND
POSSIBLY SOME THUNDERSTORMS. SO, CONDITIONS, WHICH ARE ANY WHERE
FROM IFR UP TO VFR WILL DETERIORATE TONIGHT. THERE MAY BE SOME
BREAKS IN CLOUD COVER, WHICH WILL ALLOW A LOW STRATUS DECK OR EVEN
FOG TO FORM OVER NIGHT. IT IS QUITE POSSIBLE TO SEE IFR TO LIFR
TONIGHT. CONDITIONS WILL IMPROVE MID TO LATE TOMORROW MORNING.

WINDS ARE GENERALLY OUT OF THE SOUTH SOUTH EAST THIS AFTERNOON.
THEY WILL DIMINISH TONIGHT AND BECOME LIGHT AND VARIABLE IN MANY
LOCATIONS. TOMORROW THEY WILL PICK UP OUT OF THE SOUTH AT 5 TO 10
KTS.

OUTLOOK...

THU-SUN...VFR AND OCNL MVFR...IN UNSETTLED CONDS/SCT SHWRS.
MON...VFR.

&&

.HYDROLOGY...
4PM UPDATE...
BANDS OF SHOWERS AND THUNDERSTORMS MOVING THROUGH AND UPSTREAM OF
AREA THIS AFTERNOON AND CONTINUING INTO TONIGHT. THE FLASH FLOOD
WATCH WILL CONTINUE THROUGH THURSDAY. FLASH FLOODING OCCURRED LAST
NIGHT IN THE FAR SOUTH WITH THE HEAVIEST RAIN ALONG AN AXIS FROM
HAZLETON TO BINGHAMTON. THIS AREA HAS THE BIGGEST THREAT TONIGHT.
SO FAR TODAY ONLY MINOR FLOODING IN THESE AREAS WITH THE RAIN THAT
FELL EARLIER TODAY.

IN ADDITION WITH FORECASTED 48 HOUR RAINFALL OF 1.5 TO 2
INCHES...MINOR RIVER FLOODING IS EXPECTED. MARFC HAS PUT THE NORTH
BRANCH SUSQUEHANNA AT CONKLIN VESTAL AND WAVERLY/SAYRE TO MINOR
FLOOD...STARTING LATE TONIGHT OR THURSDAY.  FLOODING AT
TUNKHANNOCK CREEK HAS DROPPED BRIEFLY BELOW FLOOD STAGE BEFORE
RISING BACK ABOVE TONIGHT.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR PAZ038>040-043-
     044-047-048-072.
NY...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR NYZ009-015>018-
     022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...TAC
NEAR TERM...RRM/TAC
SHORT TERM...TAC
LONG TERM...SLI
AVIATION...SLI
HYDROLOGY...
Hazardous weather outlook, Sep 28, 4:02 PM EDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
402 PM EDT WED SEP 28 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-292015-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
402 PM EDT WED SEP 28 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 28, 6:41 PM EDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
641 PM EDT WED SEP 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FLASH FLOOD      HUNLOCK CREEK           41.21N  76.07W
09/28/2011                   LUZERNE            PA   PUBLIC

            MAIN ROAD THROUGH TOWN IS FLOODED

&&

BLL
Local storm report, Sep 28, 9:09 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
909 PM EDT WED SEP 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      SWEET VALLEY            41.28N  76.15W
09/28/2011                   LUZERNE            PA   911 CENTER

            SEVERAL ROADS FLOODED IN THE BACK MOUNTAIN AREA.

&&

MSE
Local storm report, Sep 28, 9:10 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
910 PM EDT WED SEP 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      TUNKHANNOCK             41.54N  75.95W
09/28/2011                   WYOMING            PA   911 CENTER

            LANDSLIDES AND ROAD WASHOUTS IN TUNKHANNOCK... FALLS...
            OSTERHOUT AND KEELERSBURG.

&&

MSE
Local storm report, Sep 28, 9:12 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
912 PM EDT WED SEP 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      BROOKLYN                41.75N  75.81W
09/28/2011                   SUSQUEHANNA        PA   911 CENTER

            ROUTE 167 FLOODED SOUTH OF MONTROSE NEAR BROOKLYN. SOME
            FLOODING ALSO REPORTED IN DIMOCK.

&&

MSE

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 8:40 PM EDTAreal Flood AdvisoryBGMSteuben3 hr
Sep 28, 10:31 PM EDTAreal Flood AdvisoryBGMChemung, Schuyler, Tioga, Tompkins4 hr
Sep 28, 11:09 PM EDTAreal Flood AdvisoryBGMCayuga, Cortland, Onondaga, Seneca, Tompkins4 hr
Sep 28, 11:31 PM EDTRiver Flood WarningBGMBroome16 hr
Sep 29, 1:34 AM EDTFlash Flood WarningBGMBroome, Chenango, Cortland6 hr
Sep 29, 2:39 AM EDTAreal Flood AdvisoryBGMBroome, Chemung, Cortland, Schuyler, Seneca, Tioga and 1 more3 hr
Sep 29, 2:43 AM EDTAreal Flood AdvisoryBGMChenango, Cortland, Madison, Oneida, Onondaga, Otsego4 hr
Sep 29, 2:48 AM EDTAreal Flood AdvisoryBGMDelaware, Sullivan4 hr
Sep 29, 3:51 AM EDTRiver Flood WarningBGMBroome, Tioga12 hr
Sep 29, 3:51 AM EDTRiver Flood WarningBGMTioga25 hr
Sep 29, 4:47 AM EDTAreal Flood AdvisoryBGMTioga3 hr
Sep 29, 4:55 AM EDTFlash Flood WarningBGMSullivan3 hr
Sep 29, 12:54 PM EDTAreal Flood AdvisoryBGMSullivan6 hr
Sep 29, 1:30 PM EDTSpecial Weather StatementBGMDelaware30 min
Sep 29, 1:37 PM EDTAreal Flood AdvisoryBGMBroome, Chenango, Cortland, Tioga93 min
Sep 29, 2:24 PM EDTFlash Flood WarningBGMSullivan5 hr
Sep 29, 2:33 PM EDTFlash Flood WarningBGMDelaware5 hr
Sep 29, 2:42 PM EDTAreal Flood AdvisoryBGMBroome, Chenango, Delaware, Madison, Oneida, Otsego109 min
Sep 29, 3:14 PM EDTAreal Flood AdvisoryBGMOtsego3 hr
Sep 29, 3:14 PM EDTSpecial Weather StatementBGMOneida46 min
Sep 29, 3:22 PM EDTSevere Thunderstorm WarningBGMOneida38 min
Sep 29, 4:36 PM EDTAreal Flood AdvisoryBGMBroome, Chenango, Delaware, Otsego105 min
Sep 28, 9:46 PM EDTAreal Flood AdvisoryBGMBradford3 hr
Sep 29, 1:29 AM EDTFlash Flood WarningBGMLuzerne, Susquehanna, Wyoming6 hr
Sep 29, 1:53 AM EDTFlash Flood WarningBGMLackawanna, Luzerne, Wayne3 hr
Sep 29, 7:32 AM EDTFlash Flood WarningBGMSusquehanna118 min

Nearby

Flash Flood Warnings in New York, 2011Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.